Jump to content
ACN Latitudes Forums

rash


melanie
 Share

Recommended Posts

?i was almost over the whole pandas idea with my so We had a bad experience with a dr in nj who was totally for this treatment and then he diappeared we coulnt contact him anyway dans symptoms have gotten worse his behavior is horrible he started a new med and since has developed a rash we took him to the hospital to see if it was med related it hasnt gone away and the drs arent sure if it was med related anywqay can strep be in a rash?

Link to comment
Share on other sites

?i was almost over the whole pandas idea with my so We had a bad experience with a dr in nj who was totally for this treatment and then he diappeared we coulnt contact him anyway dans symptoms have gotten worse his behavior is horrible he started a new med and since has developed a rash we took him to the hospital to see if it was med related it hasnt gone away and the drs arent sure if it was med related anywqay can strep be in a rash?

Yes, its called Scarlett Fever. But if the rash occured close to the time you started a new med-I'd sure be checking that out, especially with the prescribing physician. What was the new med? Some are more prone to cause rash than others and in some cases the rash can be a very serious reaction!

Link to comment
Share on other sites

?i was almost over the whole pandas idea with my so We had a bad experience with a dr in nj who was totally for this treatment and then he diappeared we coulnt contact him anyway dans symptoms have gotten worse his behavior is horrible he started a new med and since has developed a rash we took him to the hospital to see if it was med related it hasnt gone away and the drs arent sure if it was med related anywqay can strep be in a rash?

Yes, its called Scarlett Fever. But if the rash occured close to the time you started a new med-I'd sure be checking that out, especially with the prescribing physician. What was the new med? Some are more prone to cause rash than others and in some cases the rash can be a very serious reaction!

I saw SF and the pictures are simular especially the ones on the hands but wouldnt the hospital know what that is? He was on the med for about 1 1/2 weeks trileptial this rash happened once before when he started another med we werent sure he did throw up last time How can I find out if it is scarlet fever is there a test? Please help thanks

Link to comment
Share on other sites

Scarlet fever is not a strep infection of the skin, but a reaction to a toxin produced by strep so they should do a strep test to check for that.

But, if I were you I'd get that checked out in addition to checking for a med reaction. A rare side effect of trileptal is Stevens-Johnson Syndrome which is a serious rash reaction that can be fatal if let go too long... google trileptal rash for more info.

Link to comment
Share on other sites

There is another rash called "guttate psoriasis" that will come on suddenly and is triggered by strep...

 

I found out about this by accident, when I was researching rashes as my son just had one last week...7 days into his Rx.

 

Alex's rash as a result of taking Amoxicillan...apparently Amox can cause a rash as a normal side-effect...it went away one day after the cycle of meds was over.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...